# SDR ASOA2016020514499

- Difficulty date: February 5, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 38,165 hours, 34,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Gouged
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL IS GOUGED CAUSED BY ANTI-MIGRATION PIN.  EC/TC REO 601R-53-21-814 FOUND TO BE OUT OF LIMITS.  DAMAGE MEASURED BY MECHANICAL MEANS .063" FOUND TO BE OUT LIMITS IAW REO 601R-53-21-814, TYPE IV STEP, 2.  RECIEVED DEVIATION TO REO 601R-53-21-814 AND COMPLIED WITH EC/TC REO 601R-53-21-2694.  SUBMITTED TO THD FOR PERMANENT DISPOSITION REF: SRM 51-13-01-00. COMPLIED WITH REO 601R-53-21-2694 AND COMPLIED WITN ECTC REO 601R-53-21-2694.
